MathSciNet Relay Station
MathSciNet bibliographic data
MR2385568 (2008m:45019) 45J05
Yusufoğlu, Elcin An efficient algorithm for solving integro-differential equations system. Appl. Math. Comput. 192 (2007), no. 1, 51–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement